dont have any other health issues?
Hello Jill and welcome to DC. As you may know... phentermine is only recommended for short-term use along with a good, solid and nutritionally sound lifestyle change. I don't see any reason why you couldn't but it isn't a medically sound or reliable means of achieving permanent weight loss. Also, one of the side effects of using any form of bc is weight gain. Is it possible to try another form of bc???
I am speaking from some experience here as one who has done the "yoo-yoo" thing my whole adult life and took bc pills for nearly 20 years. Also (and not that you asked) one of the little discussed long-term and detrimental side-effect of using bc pills is osteoporosis... which I now have. I have undergone one hip replacement already (last year) at the age of 57. I suffered many years with severe, radiating pain down my left leg which was diagnosed as "pelvic dysfunction". My physical therapist didn't buy this diagnosis and requested my doctor due a full hip study. That is when I got the news that both my hips were shot and required surgery to correct.
With that said and done... I have also lost 92 pounds from a major lifestyle change following michael thurmonds 6-week body makeover. It takes 6 weeks to break a habit and the same 6 weeks to make a new one. It took me a total of 9 months to lose the weight and I ate what I cooked with no prepackaged or frozen stuff ever. I managed all of this while being handicapped and in my 50s. I couldn't exercise but I could walk and walking is what I did from my first steps to the end of my drive way and back to now walking a bit over a mile. I don't move very fast at all but "fast" isn't as important as "movement"... just keep moving to achieve your desired results.
Sorry for the long answer but I believe a proper response is more than a "yes" or "no" answer and takes careful consideration along with facts.
Be well and take good care of you!!! YOU DESERVE THE VERY, VERY BEST BECAUSE YOU ARE WORTH IT!!!
I hope your journey is a smooth one and one with great success!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 1 answer
Posted 1 Oct 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 3 Aug 2016 • 0 answers
I took my first dose of phentermine this morning. I feel shaky and keep biting my tongue like I need
Posted 27 Sep 2016 • 0 answers